Partial Differential Equations
On the controllability of linear parabolic equations with an arbitrary control location for stratified media
Comptes Rendus. Mathématique, Volume 344 (2007) no. 6, pp. 357-362.

We prove a null controllability result with an arbitrary control location in dimension greater than or equal to two for a class of linear parabolic operators with non-smooth coefficients. The coefficients are assumed to be smooth in all but one directions.

Nous prouvons un résultat de contrôlabilité à zéro avec une localisation arbitraire de la zone de contrôle en dimension plus grande que deux pour une classe d'opérateurs paraboliques avec des coefficients non réguliers. Les coefficients sont supposés singuliers dans une seule direction.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.01.012
Benabdallah, Assia 1; Dermenjian, Yves 1; Le Rousseau, Jérôme 1

1 Laboratoire d'Analyse Topologie Probabilités, CNRS UMR 6632, université d'Aix-Marseille I, 13453 Marseille cedex 13, France
@article{CRMATH_2007__344_6_357_0,
     author = {Benabdallah, Assia and Dermenjian, Yves and Le Rousseau, J\'er\^ome},
     title = {On the controllability of linear parabolic equations with an arbitrary control location for stratified media},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {357--362},
     publisher = {Elsevier},
     volume = {344},
     number = {6},
     year = {2007},
     doi = {10.1016/j.crma.2007.01.012},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.01.012/}
}
TY  - JOUR
AU  - Benabdallah, Assia
AU  - Dermenjian, Yves
AU  - Le Rousseau, Jérôme
TI  - On the controllability of linear parabolic equations with an arbitrary control location for stratified media
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 357
EP  - 362
VL  - 344
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.01.012/
DO  - 10.1016/j.crma.2007.01.012
LA  - en
ID  - CRMATH_2007__344_6_357_0
ER  - 
%0 Journal Article
%A Benabdallah, Assia
%A Dermenjian, Yves
%A Le Rousseau, Jérôme
%T On the controllability of linear parabolic equations with an arbitrary control location for stratified media
%J Comptes Rendus. Mathématique
%D 2007
%P 357-362
%V 344
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.01.012/
%R 10.1016/j.crma.2007.01.012
%G en
%F CRMATH_2007__344_6_357_0
Benabdallah, Assia; Dermenjian, Yves; Le Rousseau, Jérôme. On the controllability of linear parabolic equations with an arbitrary control location for stratified media. Comptes Rendus. Mathématique, Volume 344 (2007) no. 6, pp. 357-362. doi : 10.1016/j.crma.2007.01.012. http://www.numdam.org/articles/10.1016/j.crma.2007.01.012/

[1] Agmon, S. Lectures on Elliptic Boundary Values Problems, Van Nostrand, 1965

[2] G. Alessandrini, L. Escauriaza, Null-controllability of one-dimensional parabolic equations, preprint

[3] Benabdallah, A.; Dermenjian, Y.; Le Rousseau, J. Carleman estimates for the one-dimensional heat equation with a discontinuous coefficient and applications, C. R. Mecanique, Volume 334 (2006), pp. 582-586

[4] A. Benabdallah, Y. Dermenjian, J. Le Rousseau, Carleman estimates for the one-dimensional heat equation with a discontinuous coefficient and applications to controllability and an inverse problem, J. Math Anal. Appl., in press

[5] Dautray, R.; Lions, J.-L. Analyse mathématique et calcul numérique pour les sciences et les techniques, vol. 5, Masson, Paris, 1988

[6] Doubova, A.; Osses, A.; Puel, J.-P. Exact controllability to trajectories for semilinear heat equations with discontinuous diffusion coefficients, ESAIM: Control Optim. Calc. Var., Volume 8 (2002), pp. 621-661

[7] Fernández-Cara, E.; Guerrero, S. Global Carleman inequalities for parabolic systems and application to controllability, SIAM J. Control Optim., Volume 45 (2006), pp. 1395-1446

[8] Fursikov, A.; Imanuvilov, O.Yu. Controllability of Evolution Equations, Lecture Notes, vol. 34, Seoul National University, Korea, 1996

[9] Lebeau, G.; Robbiano, L. Contrôle exact de l'équation de la chaleur, Comm. Partial Differential Equations, Volume 20 (1995), pp. 335-356

[10] Le Rousseau, J. Carleman estimates and controllability results for the one-dimensional heat equation with BV coefficients, J. Differential Equations, Volume 233 (2007), pp. 417-447

[11] Lions, J.-L. Contrôlabilité exacte Perturbations et Stabilisation de systèmes distribués, vol. 1, Masson, Paris, 1988

[12] Reed, R.; Simon, B. Methods of Modern Mathematical Physics, vol. 1, Academic Press, San Diego, 1980

Cited by Sources: